# SDR DHL9872116D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING TIP AFT OUTER FAIRING SECTION  FWD CROSS RIB IS CHAFED WITH WORN OFF RIVET HEADS AND SECTION OF RIB MISSING ON AFT SIDE.  REMOVED AND REPLACED WEB SECTION PER SRM 51-10-1, 10 X 6.  N/R 1290.
